Universidad Complutense de Madrid
E-Prints Complutense

Polynomial compactness in Banach spaces

Impacto

Downloads

Downloads per month over past year

Biström, Peter and Jaramillo Aguado, Jesús Ángel and Lindström, Mikael (1998) Polynomial compactness in Banach spaces. Rocky Mountain Journal of Mathematics, 28 (4). pp. 1203-1226. ISSN 0035-7596

[img]
Preview
PDF
79kB

Official URL: http://129.219.36.47/abstracts/rmj/vol28-4/bistpag1.pdf


URLURL Type
http://projecteuclid.org/Organisation


Abstract

We investigate infinite dimensional Banach spaces equipped with the initial topology with respect to the continuous polynomials. We show nonlinear properties for this topology in both the real and the complex case. A new property for Banach spaces, polynomial Dunford-Pettis property, is introduced. For spaces with this property the compact sets in the topology induced by the polynomials are shown to be invariant under the summation map. For most real Banach spaces we characterize the polynomially compact sets as the bounded sets that are separated from zero by the positive polynomials.


Item Type:Article
Uncontrolled Keywords:Polynomial compactness; Dunford-Pettis property; nonlinear topology
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:16735
Deposited On:18 Oct 2012 10:38
Last Modified:07 Aug 2018 08:09

Origin of downloads

Repository Staff Only: item control page